# SDR 2018FA0000376

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: General aviation
- Aircraft: N135A
- Make and model: Beech C90A
- Aircraft serial: LJ1112
- Aircraft time: 8,481 hours, 8,437 cycles
- Engine: Pwa PT6A135A
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1005540441
- Condition: Separated
- Location: Zone 100
- Part time: 8,481 hours, 8,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK PRESSURIZATION. DUCT WELD SEAM SEPARATION.
